# SDR AALA2019121869043

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 28,807 hours, 10,776 cycles
- Engine: Iae V2533A5
- Engine time: 16,843 hours, 6,571 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P1669C
- Condition: Leaking
- Location: Oil
- Part time: 16,829 hours, 6,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKE OFF TOGA POWER SMELLED FOR 1-2 MIN DISPATCHED FOR 5 HR FLT. SMELLED AGAIN ON DECENT, 1500 FEET= COULD SMELL COCKPIT AND CABIN AGAIN, DISPATCHED AGAIN. MAINTENANCE FOUND OIL COOLER FAN LEAKING. REMOVED & REPLACED APU COOLING FAN. OPS CHECK GOOD IAW AMM 49-52-51-400.
